# SDR AALA201810109012

- Difficulty date: October 9, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,745 hours, 15,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330034
- Part serial: R23266
- Condition: Low Pressure
- Location: L4 Door
- Part time: 31 hours, 6 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE SHOWS ZERO PRESSURE.  REPLACED THE DOOR ASSIST BOTTLE IAW AMM 52-11-30.
